# SDR SIMA20130706003

- Difficulty date: July 6, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 27,900 hours, 23,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight Assy
- Part number: P2070011500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE F/A FLASHLIGHT INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R FLASHLIGHT IAW AMM 33-50-16.   OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
